Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Ejaculation near vaginal opening. Taken Mifepristone 600mg. Is pregnancy possible without penetration?

doctor me and my boy friend made love and he ejaculated near my vaginal opening..and there was no penetration and im still a virgin .iwashed my vagina also.a.tishappened on saturday evening..and monday evening fora safety i had mifepristone 600mg..iwont become pregnant right?im really tensed.please say fater will die if anything happens to me so..itwas not deliberate also.pleasehelp me..
Asked On : Fri, 22 Mar 2013
Answers:  2 Views:  122
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
Mifepristone 600mg is taken to abort a pregnancy if the pregnancy test comes positive. Immediately after sex, to avoid an unwanted pregnancy, an emergency contraceptive pill is recommended. Such self medication can cause menstrual irregularities.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Praveen Tayal
Answered: Fri, 22 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

General & Family Physician Dr. Pavan Kumar Gupta's  Response
Pregnancy is possible even if penetration has not taken place and ejaculation has occurred near vaginal opening.But the most important point for conception to take place is that it should take place in fertile window of the female.This means 5 days before ovulation and 1 day of ovulation.This makes it only 6 days when a pregnancy can take place.
Another point is that there seems to be something wrong in your medication.Normally 200 mg of mifepristone is followed by 800 mcg of misoprostol,after 48 hours.
Now just wait and watch for your periods.
If they don't take place,then confirm the pregnancy by urine test of pregnancy,and if confirmed,then go for proper dosage of mifepristone and misoprostol.
The best would be to talk to a Gynecologist and act accordingly.
There should not be any problem and so stop worrying.Every problem can be taken care of.
Answered: Fri, 22 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor